The semantics of e-models for tense logics with binary operators for ‘until’ and ‘since’ (US-logics) was introduced by Bellissima and Bucalo in 1995. In this paper we show the adequacy of these semantics by proving a general Henkin-style completeness theorem. Moreover, we show that for these semantics there holds a Stone-like duality theorem with the algebraic structures that naturally arise from US-logics. © 1998 by the University of Notre Dame. All rights reserved.
|Titolo:||Duality and completeness for US-logics|
|Citazione:||Bellissima, F., & Cittadini, S. (1998). Duality and completeness for US-logics. NOTRE DAME JOURNAL OF FORMAL LOGIC, 39(2), 231-242.|
|Appare nelle tipologie:||1.1 Articolo in rivista|
File in questo prodotto: